Quiz 11 Answers - Question 1 1 out of 1 points The patients medication has a side effect of gynecomastia The patient asks the nurse to define this term

Quiz 11 Answers - Question 1 1 out of 1 points The patients...

This preview shows page 1 - 4 out of 11 pages.

Question 11 out of 1 pointsThe patient’s medication has a side effect of gynecomastia. The patient asks the nurse to define this term. The nurse would respond that gynecomastia is: Question 21 out of 1 pointsWhen a staff member asks the nurse what is the most potent of the following estrogens, what is the nurse’s best response? It is: Question 31 out of 1 pointsAn important risk factor in the development of benign prostatic hypertrophy (BPH) is: Question 41 out of 1 pointsA 40-year-old female presents with cramping and excessive vaginal bleeding. Ultrasound reveals benign uterine tumors in the smooth muscle cells of the myometrium. These tumors are commonly called:
Image of page 1
Question 5 1 out of 1 points What term should the nurse use when discussing male sex hormones collectively? Question 61 out of 1 pointsA 21-year-old female is infected with human papillomavirus (HPV) following unprotected sexual intercourse with a male she recently met. She is now at higher risk of developing which of the following cancers? Question 71 out of 1 pointsA 68-year-old male presents complaining of difficulty having sexual intercourse. He reports that his penis curves during erection. This condition is referred to as: Question 81 out of 1 pointsA 40-year-old male is concerned about the possibility of developing prostate cancer. He reports that his father died of prostate cancer, and he wants to take all preventive measures. He is told to consume a diet low in:
Image of page 2
Image of page 3
Image of page 4

You've reached the end of your free preview.

Want to read all 11 pages?

  • Spring '15
  • Human Sexuality, sex hormones, Sex steroid, Dehydroepiandrosterone

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture